# SDR IPXA2019012338231

- Difficulty date: December 26, 2018
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N156UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0845
- Aircraft time: 17,555 hours, 10,845 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fitting
- Part number: A53611513212
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12Y LT FUSELAGE SKIN FAIL SAFE RING FITTING HAS CHAFE DAMAGE BETWEEN FR 14 TO FR 16A. REPAIRED CHAFED LT FUSELAGE SKIN FAIL SAFE RING FITTING ABOVE CREW DOOR IAW EA 300-5310-01-A7568 REV. I/R AND EO A300-5310-71238-A. (MINOR)
